RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 299, Pages 50–55 (Mi tm3833)  

On the binary additive divisor problem

Olga G. Balkanovaa, Dmitry A. Frolenkovb

a Department of Mathematics and Statistics, University of Turku, Turku 20014, Finland
b Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We show that the methods of Motohashi and Meurman yield the same upper bound on the error term in the binary additive divisor problem. To this end, we improve an estimate in the proof of Motohashi.

Funding Agency Grant Number
Academy of Finland 293876
Russian Science Foundation 14-11-00335
The research of Olga Balkanova is supported by the Academy of Finland, project no. 293876. The research of Dmitry Frolenkov is supported by the Russian Science Foundation under grant 14-11-00335 and performed in the Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S0371968517040021

Full text: PDF file (153 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 299, 44–49

Bibliographic databases:

Document Type: Article
UDC: 511.3+517.588
MSC: 11N37
Received: November 28, 2016

Citation: Olga G. Balkanova, Dmitry A. Frolenkov, “On the binary additive divisor problem”, Analytic number theory, On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba, Tr. Mat. Inst. Steklova, 299, MAIK Nauka/Interperiodica, Moscow, 2017, 50–55; Proc. Steklov Inst. Math., 299 (2017), 44–49

Citation in format AMSBIB
\Bibitem{BalFro17}
\by Olga~G.~Balkanova, Dmitry~A.~Frolenkov
\paper On the binary additive divisor problem
\inbook Analytic number theory
\bookinfo On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 299
\pages 50--55
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3833}
\crossref{https://doi.org/10.1134/S0371968517040021}
\elib{http://elibrary.ru/item.asp?id=32543407}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 299
\pages 44--49
\crossref{https://doi.org/10.1134/S0081543817080028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425317900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042167131}


Linking options:
  • http://mi.mathnet.ru/eng/tm3833
  • https://doi.org/10.1134/S0371968517040021
  • http://mi.mathnet.ru/eng/tm/v299/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:154
    References:10
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019